Prestressed Strip on Elastic Foundation

by George J. Tsamasfyros,
Pericles S. Theocaris,

Serial Information: Journal of the Engineering Mechanics Division, 1976, Vol. 102, Issue 5, Pg. 927-930

Document Type: Journal Paper


Papkovich has developed a bi-orthogonality condition for the eigenfunctions satisfying homogenous boundary conditions in the domain of biharmonic equation. The idea of Papkovich can be extended to a class of partial differential equations. As an application of this theory, in this paper the validity of the orthogonality condition is generalized in order to resolve the problem of the semi-infinite strip with free edges.

Subject Headings: Elastic foundations | Prestressing | Elastic analysis | Homogeneity | Boundary conditions

Services: Buy this book/Buy this article


Return to search